# SDR P2EA00141

- Difficulty date: April 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FRAME CRACKED AT BS 597 STR 17R.  REPAIRED FRAME FROM STR 15R TO WING CHORD IAW SB 737-53-1061 REV 4 SECTION III PARA II.  SEE COOPESA W/O N10316-2-201, VAM100 NR 620, 912SDA125 AND BOEING SB 737-53-1061 DATED 7-16-92.  (X)
